# SDR GTIA9800037

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: Rt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT EXIT DOOR ESCAPE SLIDE FELL OUT OF THE CASING.  INSTALLED COVERS ON RIGHT EMERGENCY ESCAPE SLIDE IAW DC-9 MM 25-61-0.  (M)
